Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Zeeman's filtration of homology


Author: Clint McCrory
Journal: Trans. Amer. Math. Soc. 250 (1979), 147-166
MSC: Primary 55M05; Secondary 55N10, 55N45, 55T99, 57N80, 57P99, 57T99
MathSciNet review: 530047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Geometric interpretations of Zeeman's filtrations of the homology and cohomology of a triangulable space are given, using an analysis of his spectral sequence for Poincaré duality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55M05, 55N10, 55N45, 55T99, 57N80, 57P99, 57T99

Retrieve articles in all journals with MSC: 55M05, 55N10, 55N45, 55T99, 57N80, 57P99, 57T99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0530047-X
PII: S 0002-9947(1979)0530047-X
Keywords: Zeeman's spectral sequence, Poincaré duality, cap product, coskeleton, piecewise-linear stratification
Article copyright: © Copyright 1979 American Mathematical Society